Alert archive / Texas / River Flood Warnings in 2007

River Flood Warning 48, NWS Austin/San Antonio, TX

July 21, 2007Bexar County, Guadalupe County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Jul 21, 2007, 6:40 PM CDT for Bexar County, Guadalupe County, Texas. It took effect at Jul 21, 2007, 8:08 PM CDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jul 21, 2007, 6:40 PM CDT (23:40 UTC)
In effect from
Jul 21, 2007, 8:08 PM CDT
Expired
Jul 22, 2007, 11:07 AM CDT
In force
15 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
Minor

Counties Bexar County, TX, Guadalupe County, TX

The radar

The Austin/San Antonio radar (KEWX), 29 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cibolo Creek at Selma (SELT2).

Action stage
14 ft
Minor stage
17 ft
Moderate stage
20 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KEWX 212340
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
640 PM CDT SAT JUL 21 2007

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  CIBOLO CREEK 
  
SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE 
NEXT 24-48 HOURS.

ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.


TXC029-187-221140-
/O.NEW.KEWX.FL.W.0048.070722T0255Z-070722T2002Z/
/SELT2.1.ER.070722T0255Z.070722T0600Z.070722T0802Z.NO/
640 PM CDT SAT JUL 21 2007

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CIBOLO CREEK AT SELMA.
* FROM THIS EVENING TO EARLY SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:15 PM SATURDAY THE STAGE WAS 16.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE THIS EVENING AND CREST NEAR 19.0 FEET 
  THIS EVENING THEN BEGIN TO FALL AND FALL BELOW FLOOD STAGE BY MIDNIGHT.
* IMPACT...AT 20.0 FEET...A TRAILER PARK DOWNSTREAM IN SCHERTZ FLOODS.  FLOW 
  APPROACHES LOWEST BUSINESSES AND RESIDENCES IN SCHERTZ.  MODERATE LOWLAND 
  FLOODING DAMAGES CROP AND PASTURE LAND IN THE FLOOD PLAIN BELOW BULVERDE TO 
  BELOW STOCKDALE.

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   SUN   MON   TUE   WED   THU
  SELMA             14   17   16.9   SAT  6 PM  10.1   2.6   2.4   2.4   2.4

$$
2 follow-up statements
000 
WGUS84 KEWX 220120
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
820 PM CDT SAT JUL 21 2007

...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
  CIBOLO CREEK...MEDINA RIVER...SAN ANTONIO RIVER 
  
WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE 
NEXT 24-48 HOURS.

ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.


TXC029-220920-
/O.EXT.KEWX.FL.W.0035.000000T0000Z-070723T1200Z/
/SAAT2.1.ER.070721T2302Z.070722T0600Z.070723T0000Z.NO/
820 PM CDT SAT JUL 21 2007

THE FLOOD WARNING CONTINUES FOR
  THE MEDINA RIVER AT US 281 SOUTH.
* UNTIL MONDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:15 PM SATURDAY THE STAGE WAS 21.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.8 FEET BY 
  EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  SUNDAY EVENING.
* IMPACT...AT 24.0 FEET...MODERATE LOWLAND FLOODING FLOODS SECONDARY 
  ROADS AND BRIDGES MAKING THEM DANGEROUS TO TRAFFIC.

$$

TXC029-493-220920-
/O.EXT.KEWX.FL.W.0036.000000T0000Z-070723T0900Z/
/ELMT2.1.ER.070722T0207Z.070722T1200Z.070722T2100Z.NO/
820 PM CDT SAT JUL 21 2007

THE FLOOD WARNING CONTINUES FOR 
   THE SAN ANTONIO RIVER NEAR ELMENDORF.
* UNTIL LATE SUNDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM SATURDAY THE STAGE WAS 33.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 35.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE 
  TO NEAR 38.7 FEET BY SUNDAY MORNING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE SUNDAY AFTERNOON.
* IMPACT...AT 39.0 FEET...MODERATE LOWLAND FLOODING DAMAGES CROPS AND FLOODS 
  PASTURELAND BELOW SAN ANTONIO TO BELOW FLORESVILLE.  SECONDARY ROADS AND LOW 
  BRIDGES...IRRIGATION PUMPS...OIL FIELD PUMP JACKS AND TANK BATTERIES FLOOD.  
  LIVESTOCK ARE CUT OFF IN LOW AREAS.

$$

TXC029-187-220920-
/O.EXT.KEWX.FL.W.0048.070722T0108Z-070722T2002Z/
/SELT2.1.ER.070721T2318Z.070722T0600Z.070722T0802Z.NO/
820 PM CDT SAT JUL 21 2007

THE FLOOD WARNING CONTINUES FOR
  THE CIBOLO CREEK AT SELMA.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:45 PM SATURDAY THE STAGE WAS 17.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER HAS CRESTED NEAR 19 FEET AND WILL CONTINUE TO FALL 
  TO BELOW BANKFULL SUNDAY.
* IMPACT...AT 20.0 FEET...A TRAILER PARK DOWNSTREAM IN SCHERTZ FLOODS.  FLOW 
  APPROACHES LOWEST BUSINESSES AND RESIDENCES IN SCHERTZ.  MODERATE LOWLAND 
  FLOODING DAMAGES CROP AND PASTURE LAND IN THE FLOOD PLAIN BELOW BULVERDE TO 
  BELOW STOCKDALE.

$$

TXC255-220920-
/O.EXT.KEWX.FL.W.0028.000000T0000Z-070724T2130Z/
/FCTT2.3.ER.070720T2315Z.070723T1800Z.070724T0930Z.NO/
820 PM CDT SAT JUL 21 2007

THE FLOOD WARNING CONTINUES FOR
  THE CIBOLO CREEK NEAR FALLS CITY.
* UNTIL TUESDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:15 PM SATURDAY THE STAGE WAS 25.1 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 28.1 FEET BY MONDAY EARLY 
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* IMPACT...AT 27.0 FEET...MAJOR LOWLAND FLOODING OF CROP AND PASTURE LAND ABOVE 
  STOCKDALE TO THE SAN ANTONIO RIVER CONFLUENCE CUTS OFF HUNDREDS OF CATTLE AND 
  POTENTIALLY DROWNS THEM.  MOST ROADS AND BRIDGES NEAR THE RIVER FLOOD.  NEARLY
  ALL THE FACILITIES OF GOLIAD STATE PARK DOWNSTREAM FLOOD AND ARE SEVERELY 
  DAMAGED.

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   SUN   MON   TUE   WED   THU
  US 281 SOUTH      16   20   21.4   SAT 07 PM  17.0  14.2  11.5   9.9      
  ELMENDORF         33   35   33.6   SAT 07 PM  29.2  25.5  23.0  21.5      
  SELMA             14   17   17.9   SAT 08 PM   2.6   2.4   2.4   2.4      
  FALLS CITY         6   17   25.1   SAT 07 PM  23.8  13.1   2.0   1.7      

$$
000 
WGUS84 KEWX 221607
FLSEWX
TXC029-187-230007-

FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1107 AM CDT SUN JUL 22 2007

...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE 

  CIBOLO CREEK...
  
 ISOLATED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
 ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.


TXC029-187-221637-
/O.CAN.KEWX.FL.W.0048.000000T0000Z-070722T2002Z/
/SELT2.N.ER.070721T2318Z.000000T0000Z.000000T0000Z.NO/
1107 AM CDT SUN JUL 22 2007

THE FLOOD WARNING IS CANCELLED FOR 
  THE CIBOLO CREEK AT SELMA
* AT 10AM SUNDAY THE STAGE WAS...6.5 FEET. 
* FLOOD STAGE IS 17.0 FEET.
* BANKFULL STAGE IS 14.0 FEET.
* THE FORECAST THE RIVER CRESTED NEAR 18 FEET SATURDAY AFTERNOON
  AND THEN BEGAN TO FALL. IT FELL BELOW THE FLOOD STAGE IN THE 
  EVENING AND IS NOW BELOW THE BANKFULL STAGE. THIS WILL BE THE 
  LAST FORECAST. 
  
&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   MON   TUE   WED   THU   FRI
  SELMA             14   17    6.5   SUN 10 AM   2.6   2.5   2.5   2.5   2.5

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jul 21, 3:57 PM CDT, 2 hours 43 minutes earlier.

Area forecast discussion, Jul 21, 3:57 PM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
357 PM CDT SAT JUL 21 2007

.DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE OVER EASTERN AREAS
OF SOUTH CENTRAL TEXAS WITH SOME REDEVELOPMENT NOW OCCURRING ALONG
THE RIO GRANDE NEAR THE MESOSCALE VORTEX. EXPECT ACTIVITY IN THE
EAST TO DIMINISH WITH SUNSET AND HAVE MAINTAINED FLASH FLOOD WATCH
THROUGH THIS EVENING THERE. WHILE OUT WEST, HAVE EXTENDED FLASH
FLOOD WATCH THROUGH SUNDAY MORNING AS EXPECT THERE WILL BE
REDEVELOPMENT AS THE LOW LEVEL JET SHIFTS TO ALONG THE RIO GRANDE.
NUMEROUS RIVER AND STREAMS REMAIN OUT OF BANKS OR IN FLOOD AND
THESE ADDITIONAL RAINS WILL AGGRAVATE THE SITUATION. ON SUNDAY
INTO MONDAY, MESOSCALE VORTEX MOVES WELL WEST INTO MEXICO ALLOWING
A DRIER AIRMASS WITH PWS OF 1.5 TO 1.8 INCHES SLOWLY FILTERS INTO
THE AREA, HOWEVER WEAK UPPER DIFFLUENCE FROM AN UPPER JET AND ONLY
SLIGHTLY WARMER TEMPERATURES ALOFT AS WESTERN RIDGE DOES NOT BUILD
AS STRONGLY OVER AREA SUGGEST AT LEAST SLIGHT CHANCE POPS. COULD
SEE SOME LOCALLY HEAVY DOWNPOURS. ON TUESDAY, A TRANSITION BACK TO
A WETTER PATTERN RESUMES. A WEAK SURFACE BOUNDARY, THE REMNANTS OF
A COLD FRONT MOVES SOUTHWEST INTO THE AREA PROVIDING FOR MOISTURE
CONVERGENCE. THE UPPER RIDGE RETREATS NORTHWEST, ALLOWING THE MID
LEVEL SHEAR AXIS TO DEEPEN SLIGHTLY AS A SHORT-WAVE DROPS INTO
TEXAS. WEDNESDAY THROUGH NEXT SATURDAY, SHEAR AXIS TRANSITIONS
INTO A WEAK UPPER TROUGH AS ADDITIONAL WEAK SHORT-WAVES DROP INTO
POSITION WHILE TROPICAL MOISTURE AND PWS APPROACHING 2 INCHES MOVE
BACK INTO THE AREA. POPS INCREASE TO CHANCE AND POSSIBLY MORE
WIDESPREAD HEAVY RAINS. GENERALLY WENT WITH MEX TEMPERATURES,
HOWEVER WENT A CATEGORY HIGHER FOR LOWS TONIGHT AS DEWPOINTS WILL
NOT DECREASE AS MODEL SHOWS. DAYTIME TEMPERATURES WILL REMAIN WELL
BELOW AVERAGE DUE TO AMPLE SOIL MOISTURE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              74  93  73  94  73 /  20  20  -   30  10
AUSTIN BERGSTROM INTL AIRPORT  73  92  68  94  68 /  20  20  -   30  10
DEL RIO INTL AIRPORT           74  89  74  93  73 /  60  30  -   10  10
SAN ANTONIO INTL AIRPORT       75  90  73  92  72 /  20  20  -   30  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...FAYETTE...FRIO...GILLESPIE...
GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...
LEE...LLANO...MEDINA...TRAVIS...WILLIAMSON...WILSON.

FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING ZONES:
DIMMIT...EDWARDS...KINNEY...MAVERICK...REAL...UVALDE...VAL VERDE...
ZAVALA.

&&

04/13
Hazardous weather outlook, Jul 21, 5:26 AM CDT, 13 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
526 AM CDT SAT JUL 21 2007

TXZ171>173-183>194-202>209-217>225-228-221100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
526 AM CDT SAT JUL 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
A FLASH FLOOD WATCH IS IN EFFECT.  OCCASIONAL RAIN WITH A
CHANCE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TODAY
THROUGH THE EVENING ACROSS SOUTH CENTRAL TEXAS AND THE HILL
COUNTRY.  LOCALLY HEAVY RAIN IS LIKELY.  THIS WILL LEAD TO
LOCALIZED FLOODING OF FLOOD PRONE AREAS...ON ROADS AND
AT LOW WATER CROSSINGS.  WHEN WATER COVERS THE ROAD...
TURN AROUND DONT DROWN.

.DAY TWO SUNDAY...
A MOIST AIRMASS WILL REMAIN OVER SOUTH CENTRAL TEXAS. THIS
WILL LEAD TO A CHANCE FOR MAINLY DAYTIME SHOWERS AND
THUNDERSTORMS ACROSS SOUTH CENTRAL TEXAS SUNDAY...DIMINISHING
BY THE EVENING HOURS.  SOME LOCALLY HEAVY RAIN IS POSSIBLE.

DAY THREE...MONDAY...
THERE IS A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS OVER THE
WEST PART OF SOUTH CENTRAL TEXAS TO A CHANCE OF SHOWERS AND
THUNDERSTORMS OVER THE EAST PART OF THE AREA.

.DAYS FOUR THROUGH SEVEN...TUESDAY THROUGH FRIDAY...
A FAIRLY WET JULY PATTERN WILL CONTINUE WITH A CHANCE OF MAINLY
DAYTIME TO EVENING SHOWERS AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Jul 21, 1:28 PM CDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
128 PM CDT SAT JUL 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     FLOOD            3 S CAMP WOOD           29.63N 100.01W
07/21/2007                   REAL               TX   LAW ENFORCEMENT

            HIGHWAY 55 IS CLOSED DUE TO WATER COVERING THE ROAD, JUST
            SOUTH OF CAMP WOOD, NEAR THE NUECES RIVER.

&&

PM
Local storm report, Jul 21, 2:25 PM CDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
225 PM CDT SAT JUL 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLOOD            DHANIS                 29.33N 99.28W
07/21/2007                   MEDINA             TX   LAW ENFORCEMENT

            THE SECO CREEK IN DHANIS IS FLOODING, WHICH IS CAUSING
            NUMEROUS HIGH WATER RESCUES.

&&

PM
Local storm report, Jul 21, 3:55 PM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
355 PM CDT SAT JUL 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     TSTM WND GST     SEGUIN                  29.58N 97.97W
07/21/2007  E0.00 MPH        GUADALUPE          TX   PUBLIC

0300 AM     TSTM WND GST     SEGUIN                  29.58N 97.97W
07/21/2007  E0.00 MPH        GUADALUPE          TX   PUBLIC

0300 AM     TSTM WND GST     SEGUIN                  29.58N 97.97W
07/21/2007  U0.00 MPH        GUADALUPE          TX   PUBLIC

0840 AM     FLOOD            5 S UTOPIA              29.54N 99.53W
07/21/2007                   UVALDE             TX   EMERGENCY MNGR

            WATER IS 12 FEET OVER HIGHWAY 187 NEAR THE SABINAL RIVER.

0851 AM     FLOOD            5 S TARPLEY             29.56N 99.28W
07/21/2007                   MEDINA             TX   EMERGENCY MNGR

            HIGHWAY 462 SOUTH OF TARPLEY IS CLOSED DUE TO HIGH WATER.
            THERE HAS BEEN OVER 10 INCHES OF RAINFALL SINCE MIDNIGHT.

0930 AM     FLOOD            MEDINA                  29.80N 99.25W
07/21/2007                   BANDERA            TX   LAW ENFORCEMENT

            NUMEROUS ROADS ARE CLOSED DUE TO HIGH WATER IN THE COUNTY
            OF BANDERA.

0930 AM     FLOOD            HONDO                   29.36N 99.16W
07/21/2007                   MEDINA             TX   LAW ENFORCEMENT

            NUMEROUS ROADS ARE CLOSED DUE TO HIGH WATER IN THE COUNTY
            OF MEDINA.

0930 AM     FLOOD            UVALDE                  29.22N 99.78W
07/21/2007                   UVALDE             TX   LAW ENFORCEMENT

            NUMEROUS ROADS CLOSED DUE TO HIGH WATER IN THE COUNTY OF
            UVALDE. HIGHWAYS 187, HIGHWAY 127, HIGHWAY 2390, HIGHWAY
            481, HIGHWAY 1050 AND OTHERS.

0958 AM     FLOOD            DHANIS                 29.33N 99.28W
07/21/2007                   MEDINA             TX   LAW ENFORCEMENT

            HIGHWAY US 90 WEST OUT OF DHANIS IS CLOSED DUE TO HIGH
            WATER.

1050 AM     FLOOD            SPOFFORD                29.17N 100.41W
07/21/2007                   KINNEY             TX   LAW ENFORCEMENT

            HIGHWAY 1572 IS CLOSED IN KINNEY COUNTY DUE TO WATER OVER
            THE ROAD.

1057 AM     FLOOD            3 N CONCAN              29.56N 99.73W
07/21/2007                   UVALDE             TX   CO-OP OBSERVER

            HIGHWAY 1051 IS CLOSED DUE TO HIGH WATER. NUMEROUS LOW
            WATER CROSSINGS ARE FLOODED. THE DRY FRIO RIVER IS IN
            FLOOD AND GARNER STATE PARK IS BEING EVACUATED.

1111 AM     FLOOD            10 E BRACKETTVILLE      29.32N 100.24W
07/21/2007                   KINNEY             TX   LAW ENFORCEMENT

            HIGHWAY 334 IS CLOSED NEAR THE COUNTY BORDER WITH UVADLE
            COUNTY AND HIGHWAY US 90 IS CLOSED FROM NEAR
            BRACKETTVILLE TO THE UVADLE COUNTY BORDER.

1112 AM     FLOOD            20 NE EAGLE PASS        28.91N 100.26W
07/21/2007                   MAVERICK           TX   LAW ENFORCEMENT

            HIGHWAY 481 IS CLOSED AND NUMEROUS OTHER SMALL ROADS ARE
            CLOSED TO THE FLODING.

0100 PM     FLOOD            3 S CAMP WOOD           29.63N 100.01W
07/21/2007                   REAL               TX   LAW ENFORCEMENT

            HIGHWAY 55 IS CLOSED DUE TO WATER COVERING THE ROAD, JUST
            SOUTH OF CAMP WOOD, NEAR THE NUECES RIVER.

0200 PM     FLOOD            DHANIS                 29.33N 99.28W
07/21/2007                   MEDINA             TX   LAW ENFORCEMENT

            THE SECO CREEK IN DHANIS IS FLOODING, WHICH IS CAUSING
            NUMEROUS HIGH WATER RESCUES.

&&

PM

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 8:50 PM CDTRiver Flood WarningEWXCaldwell, Gonzales60 hr
Jul 20, 8:50 PM CDTRiver Flood WarningEWXGonzales4 days
Jul 20, 8:50 PM CDTRiver Flood WarningEWXDeWitt10 days
Jul 21, 1:25 AM CDTFlash Flood WarningEWXBandera, Medina4 hr
Jul 21, 1:38 AM CDTFlash Flood WarningEWXCaldwell, Comal, Guadalupe, Hays4 hr
Jul 21, 1:59 AM CDTFlash Flood WarningEWXDeWitt, Gonzales4 hr
Jul 21, 2:15 AM CDTFlash Flood WarningEWXUvalde4 hr
Jul 21, 3:35 AM CDTFlash Flood WarningEWXBexar3 hr
Jul 21, 3:41 AM CDTFlash Flood WarningEWXKendall4 hr
Jul 21, 5:03 AM CDTRiver Flood WarningEWXHays6 hr
Jul 21, 5:38 AM CDTFlash Flood WarningEWXBandera, Bexar, Comal, Guadalupe, Kendall, Medina and 1 more4 hr
Jul 21, 6:32 AM CDTRiver Flood WarningEWXUvalde28 hr
Jul 21, 7:21 AM CDTFlash Flood WarningEWXEdwards, Gillespie, Kerr4 hr
Jul 21, 7:21 AM CDTFlash Flood WarningEWXEdwards, Gillespie, Kerr, Real4 hr
Jul 21, 8:30 AM CDTFlash Flood WarningEWXKinney, Maverick3 hr
Jul 21, 9:12 AM CDTRiver Flood WarningEWXBexar60 hr
Jul 21, 9:12 AM CDTRiver Flood WarningEWXBexar49 hr
Jul 21, 9:38 AM CDTFlash Flood WarningEWXBandera, Medina, Uvalde3 hr
Jul 21, 10:05 AM CDTRiver Flood WarningEWXUvalde5 hr
Jul 21, 10:05 AM CDTRiver Flood WarningEWXUvalde25 hr
Jul 21, 10:05 AM CDTRiver Flood WarningEWXUvalde5 hr
Jul 21, 10:05 AM CDTRiver Flood WarningEWXUvalde25 hr
Jul 21, 10:05 AM CDTRiver Flood WarningEWXUvalde17 hr
Jul 21, 10:05 AM CDTRiver Flood WarningEWXMedina11 hr
Jul 21, 10:05 AM CDTRiver Flood WarningEWXMedina4 days
Jul 21, 11:10 AM CDTFlash Flood WarningEWXEdwards, Kerr, Real110 min
Jul 21, 11:11 AM CDTRiver Flood WarningEWXBandera9 hr
Jul 21, 11:17 AM CDTFlash Flood WarningEWXKinney, Maverick3 hr
Jul 21, 1:01 PM CDTFlash Flood WarningEWXEdwards119 min
Jul 21, 1:03 PM CDTRiver Flood WarningEWXKerr6 hr
Jul 21, 2:29 PM CDTRiver Flood WarningEWXBlanco5 hr
Jul 21, 6:52 PM CDTFlash Flood WarningEWXKinney, Maverick4 hr

Nearby

River Flood Warnings in Texas, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.